My daughter has taken this medication for a couple years now. In the past year she's had problems with headaches daily. Is this a common problem with users? I'm trying to see just how common this is. I do see it listed as a side effect but just wondering. It works well for her in every other aspect except giving her headaches.
Myturners; Really it is not too bad this is for the regular release tablet the timed release is higher.
(((( Headaches occur in less than 5% of patients.))) this information is in the long-term side effect from drugs.com this site.
But if these are an everyday headache you should have a talk with the doctor and see if you can give her something for the headaches. it's hard to have headaches every day Hope this is what you wanted. please let me know if you need more information. Chuck1957
- Guanfacine Information for Consumers
- Guanfacine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Guanfacine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 3 answers
Posted 25 Sep 2012 • 2 answers
Posted 22 Jun 2016 • 0 answers
Posted 16 days ago • 0 answers
Posted 15 days ago • 0 answers